Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Diarrhea, ankle pain, fever, chills. Stopped taking levothyroxine, started plexus slim. Causes for symptoms?

My husband has been experiencing diarrhea for the past five days, accompanied with pain in his ankles, occasional fever and chills. He abruptly stopped taking his levothyroxine on the first day this began and started a weight loss program plexus slim. Could this be a reason for his symptoms? He stopped the plexus two days ago but his diarrhea has continued.
Asked On : Tue, 12 Mar 2013
Answers:  1 Views:  562
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hi and thanks for the regimen,
the abrupt change in the usual regimen could explain symptoms. However, presence of additional clinical features such as diarrhea accompanied by fever, ankle pain and chill need further evaluation. An acute infectious cause needs to be excluded. I suggest a consultation with your primary care physician for blood tests to be run in order to exclude possible infections and acute inflammatory conditions. A control of levels of thyroid hormones is also very necessary.
i suggest he should not change his treatment regimen without prior discussion with his treating physician, for this could have very negative consequences at times.
Thanks and hope this helps,
Best regards,
luchuo, MD.
Answered: Wed, 13 Mar 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor